# SDR UIE2008F00020

- Difficulty date: June 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: 5r Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINE DECK R5 MAIN ENTRY DOOR CUTOUT FWD MIDDLE POSITION, DOOR OPENING LOCK RELEASE HANDLE CUTOUT REVEAL PANEL FOUND CRACKED.  CRACKED AREA TRIMMED OUT AND REPAIRED IAW SRM 51-10-01.  (K)
